# SDR AALA20160217006

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 53,270 hours, 13,198 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: 1082852
- Condition: Deteriorated
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

STATUS MSG, RT ENG OVERHEAT LP2 5 MINUTES AFTER TAKEOFF.  RT ENG OVERHEAT EICAS MSG 15 MINUTES AFTER TAKEOFF.  THE MSG WENT OUT WHEN ACCOMPLISHING THE CHECKLIST.  THE CREW DECLARED AN EMER & RETURNED WITHOUT FURTHER INCIDENT.  THE ACFT WAS GNDED.  REPLACED RT HP6 DIFFUSER DUCT, NO HELP.  REPLACED RT HPSOV SENSE LINE.  ENG RUN & OPERATIONS CHECKED GOOD.
